# SDR SWIA201438310

- Difficulty date: June 21, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 16,116 hours, 11,269 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Condition: Failed
- Location: Oil Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIP DETECTOR PANEL WILL NOT TEST AND KEEPS TRIPPING THE CIRCUIT BREAKER.  R & R OIL FILLER/TANK LEVEL INDICATOR IAW AMM.
